MathSciNet Relay Station
MathSciNet bibliographic data
MR501737 65D05 (41A15)
Jerri, A. J. Computations of the Hill functions of higher order. Math. Comp. 31 (1977), no. 138, 481–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement